Approximate maxima
Fundamenta Mathematicae, Tome 94 (1977) no. 1, pp. 75-81
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_94_1_75_81,
author = {Richard O'Malley},
title = {Approximate maxima},
journal = {Fundamenta Mathematicae},
pages = {75--81},
year = {1977},
volume = {94},
number = {1},
doi = {10.4064/fm-94-1-75-81},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-94-1-75-81/}
}
Richard O'Malley. Approximate maxima. Fundamenta Mathematicae, Tome 94 (1977) no. 1, pp. 75-81. doi: 10.4064/fm-94-1-75-81
Cité par Sources :